MAUDE Adverse Event Report: Terumo Medical Corporation TR BAND; CLAMP, VASCULAR

Terumo Medical Corporation TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG-01
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the tr band was noted to be losing air approximately forty-five minutes after completion of the procedure while the patient was in the post-operative area.When the tr band was removed off the patient, they inflated the balloons and when pressure was put on the balloons, they would deflate.There was no patient injury.Manual pressure was applied and hemostasis achieved.There was no blood loss.The patient remained stable.A total of 18 ml of air was injected into the tr band when it was initially applied to the patient¿s wrist.The tr band is typically left in place for sixty minutes before air titration begins for patients who receive less than fifty units of heparin, and for one hundred and twenty minutes for patients who receive more than fifty units of heparin.In this case, all of the air had already been lost from the tr band when titration was initiated in the post-operative area.There was no noticeable damage to the device, and the device had not been manipulated in any way prior to use or during storage.Before use, the tr band was stored in its original tr band box on enclosed shelves.The type of procedure performed prior to the use of the tr band was left heart catheterization (lhc).
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy a2: age & date of birth: requested, not provided due to hospital policy a3a: sex: requested, not provided due to hospital policy a4: weight: requested, not provided due to hospital policy a5: ethnicity: requested, not provided due to hospital policy a6: race: requested, not provided due to hospital policy d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e3: occupation: (b)(6).The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
Terumo Medical Corporation
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50935370
Report Number1118880-2026-00665
Device Sequence Number10749768
Product Code DXC
UDI-Device Identifier00389701012469
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG-01
Device Catalogue NumberTRB24-REG-01
Device Lot Number0001328631
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown